Communications in Number Theory and Physics

Volume 5 (2011)

Number 4

Automorphisms and twisted forms of the $N=1,2,3$ Lie conformal superalgebras

Pages: 751 – 777

DOI: http://dx.doi.org/10.4310/CNTP.2011.v5.n4.a1

Authors

Zhihua Chang (Department of Mathematical and Statistical Sciences, University of Alberta, Canada)

Arturo Pianzola (Department of Mathematical and Statistical Sciences, University of Alberta, Canada)

Abstract

We classify the $N=1,2,3$ superconformal Lie algebras ofSchwimmer and Seiberg by means of differential non-abeliancohomology, and describe the general philosophy behind thisnew technique. The structure of the group (functor) ofautomorphisms of the corresponding Lie conformalsuperalgebra is a key ingredient of the proof.

Full Text (PDF format)